# SDR ASAA0680945

- Difficulty date: September 5, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N981AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53472
- Aircraft time: 32,102 hours, 16,432 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 7910931
- Condition: Dented
- Location: Bs 370-380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENTED AFT OF FORWARD CARGO BAY.  REMOVED DAMAGED SECTION ON SKIN.  INSTALLED EXTERNAL DOUBLER PER SRM 53-04.
